Open Access Journal

ISSN : 2456-1304 (Online)

International Journal of Engineering Research in Electronics and Communication Engineering(IJERECE)

Monthly Journal for Electronics and Communication Engineering

Open Access Journal

International Journal of Science Engineering and Management (IJSEM)

Monthly Journal for Science Engineering and Management

ISSN : 2456-1304 (Online)

A note on Ultra L-Topologies

Author : Pinky 1

Date of Publication :17th August 2018

Abstract: In this paper, we investigate the lattice structure of the set FX of all Ltopologies on a given finite set X when membership lattice L is a finite Boolean lattice. All the ultra L-topologies and their number in the lattice FX are determined

Reference :

    1. O. Frolich, Das Halbordungssystem der Topologischen Raume auf einer Menge, Math. Annal. 156 (1964), 79-95.
    2. .P. Johnson, On the lattice of fuzzy topologies I, Fuzzy Sets Syst. 48 (1992), 133-135.
    3. T.P. Johnson, On the lattice of L -topologies, Indian Journal of Mathematics, 46 (2004), 21-26.
    4. Liu Ying- Ming, Luo Mao-Kang, Fuzzy Topology, World Scientific Publishing Co., River Edge, New Jersey, 1997
    5. A.K. Steiner, The lattice of topologies: structure and complementation, Trans. Am. Math. Soc. 122(1966) 379- 398.
    6.  A.C.M. Van Rooij, Lattice of all topologies is complemented, Can. J. Math. 20 (1968) 805-807.

Recent Article